# SDR AALA20100603TUL02

- Difficulty date: June 3, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 56,730 hours, 28,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - CORROSION ON RIGHT TIE DOWN TRACK STATIONS 1212 TO 1287.  REMOVED AND REPLACED AFT CARGO RIGHT TIE DOWN TRACK PER SRM 51-30-01 AND SRM 51-01-00-02.
